advertisement
Question
Posted by: mirelle | 2009-02-06

relislim

dear doc,i have been taking relislim appetite suppressant from 1st jan 09 and have been on mirelle for almost 2 years and have never had spotting ever.but yesterday 1 week before my period is due i started spotting only a few drops.why is this.am i pregnant,can i become?i have also been working out alot,please help.i am only 20.
urgent
thnx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some of these medications can interfere with the Pill and this may be what has happened. This is not usually how pregnancy presents, but do a test if you miss a period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: mirelle | 2009-02-11

thanx doc,i have stated yesterday with my period.can i still drink the relislim or not?good day

Reply to mirelle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement